I started drinking Kefir about 4 days ago and every time I drink Kefir I get a headache. Is that a side effect of Kefir? Has anyone gotten a headache too with kefir. Please give me your input...
It might be your body detoxing. The headaches will probably subside once your body adjusts to the probiotics in the kefir drink. Hang in there, it really is healthy for you...I have been drinking and making milk kefir for approximately 9-10 months and have noticed many health benefits from drinking it, and as a plus, I have lost about 25 pounds. Feel free to check out my website http://www.kefir4health.com
Happy health to you.
Do you have a problem with other dairy products? If you're intolerant to dairy, then kefir might NOT be a healthy food for you, in spite of the healthy probiotics in there.
If this is the case, you might do better with water kefir (kefir that's cultured in sugar water or another medium other than milk,) cultured vegetables, kombucha (cultured tea) or a dairy-free probiotic supplement rather than dairy kefir.
Thanks for your reply!
That made a lot sense to me. It could also be that I was PMSing. But, I am starting to feel better now. And my bowl movements are getting so much better. I was very constipated and sometimes didn't go for 2 to 3 days. Now I am going 3-4 times a day. That's COOL!!!
It is very ecouraging to hear that you can loose weight as well with Kefir! Can't wait to see the results on my weight as well. I initially bought thi Kefor thinking of my dad who has digestive problems and I started giving it to him yesterday, I'm only expecting good things out this Kefir.